# SDR PLG31996G1

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3068M
- Make and model: Beech 1900C
- Aircraft serial: UB69
- System (JASC): 7120 · Engine Mount Section
- Part: Truss Assy
- Part number: 118910025121
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE C/W AD 95-02-18 IAW BEECH SB 255 PART A, THE LEFT ENGINE TRUSS ASSEMBLY WAS FOUND TO HAVE A 1 INCH CRACK AT THE UPPER INBOARD CLUSTER.  TRUSS WAS REPLACED WITH A SERVICEABLE UNIT.  (X)
